# SDR USAABB02161

- Difficulty date: September 18, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Engine: Ge CF680C2B2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 48 - FLIGHT DEPARTED LAX WITH THE LEFT IDG ON MEL.  DURING CLIMB, THE CREW NOTED THE EICAS MESSAGE 'R GEN DRIVE' AND THE 'DRIVE' LIGHT FLICKERING.  FLIGHT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH IDG'S.  (M)
